MAUDE Adverse Event Report: ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was leakage at the tubing part of the device.There has been no report of patient injury.
 
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one (1) photo was provided by the customer.(8) photos and one (1) video were provided by the decontamination center which was used to conduct the device analysis since the physical unit, by the time this investigation is being documented, was not able to be fully decontaminated and has not been received at the manufacturing site.The photo provided by the customer shows a label for a product of part number di-100 and lot number 4170271; the device is not observed on this photo.The eight photos show a normothermic iv administration set of part number di-100 disassembled into its multiple components.The device is observed to have dry blood in multiple tubes, especially on the edges of connecting parts.The video shows the proximal end assembly from the drip chambers to the warming tube submerged in a water tub.Pressurized air is introduced from the distal end while the spikes are blocked by hand.As the air is pushed through the device air bubbles are observed on the 3-y connector from the joint between the drip chamber tail and the 3-y connector.The reported failure mode, leak, is confirmed.Root cause could not be established.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No corrective actions are required because the mitigations in place were revised and are being executed as is determined by procedure.This failure will continue to be monitored to determine if new actions need to be taken.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17607644
Report Number3012307300-2023-08326
Device Sequence Number6125476
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public20695085410017
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Catalogue NumberDI-100
Device Lot Number4170271
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/30/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown